Singular integrals with mixed homogeneity in product spaces Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/z603qz049

Descriptions

Attribute NameValues
Creator
Resource Type
Date Available
Date Issued
Citation
  • Chen, L., & Le, H. V. (2011, January). Singular integrals with mixed homogeneity in product spaces. Mathematical Inequalities & Applications, 14(1), 155-172.
Academic Affiliation
Series
Keyword
Rights Statement
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Approved for entry into archive by Sue Kunda(sue.kunda@oregonstate.edu) on 2011-06-03T20:29:24Z (GMT) No. of bitstreams: 1 mia-14-13a[1].pdf: 321606 bytes, checksum: a2e282c421abe03e52cfc29a70f9e4bc (MD5)
  • description.provenance : Submitted by Sue Kunda (sue.kunda@oregonstate.edu) on 2011-06-03T20:28:56Z No. of bitstreams: 1 mia-14-13a[1].pdf: 321606 bytes, checksum: a2e282c421abe03e52cfc29a70f9e4bc (MD5)
  • description.provenance : Made available in DSpace on 2011-06-03T20:29:24Z (GMT). No. of bitstreams: 1 mia-14-13a[1].pdf: 321606 bytes, checksum: a2e282c421abe03e52cfc29a70f9e4bc (MD5) Previous issue date: 2011-01

Relationships

In Administrative Set:
Last modified: 07/08/2017

Downloadable Content

Download PDF
Citations:

EndNote | Zotero | Mendeley

Items